# SDR ANCF201912170501

- Difficulty date: December 5, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N792AV
- Make and model: Boeing 787-8
- Aircraft serial: 37510
- Engine: Rroyce TRENT1000A
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DEC 5. DURING TAKE OFF ROLL AT APROXIMATLY 110 KT THERE WAS A FALL OF LEFT IPR INDICATION WITH MASTER WARNING ANNUNCIATION . RTO WAS PERFORMED WITH SITUATION UNDER CONTROL, ADITIONALLY TO THE INDICATION MENTIONED ABOVE WE HAD AN ACFT CALLOUT ENGINE FAIL AND YAW MOVEMENT TO THE LEFT // CORRECTIVE ACTIONS: DEC 6. AS PER FIN DMC-B787-A-R73-00-F0-01A-421A-A. PERFORMED PS26 MOITURE TRAP DRAIN LIQUID IAW AMM B787-A-R73-21-11-04B-228A-A WAS FOUND NINE DROPS OF WATER , ALSO PERFORMED P20 MOITURE TRAP DRAIN LIQUID IAW DMC  B787-A-R73-21-11-00A-228-A. NO MOISTURE AND LIQUID WAS FOUND. PERFORMED DRAINAGE OF THE MOISTUE OF THE PS26 MOITURE TRAP AND INSPECTION OF THE MATING FACES AND SURFACES OF TUBES NO DAMAGE FOUND. IAW AMM B787-R70-12-06-00A-720A-A.  // EMU DATA DOWNLOADING WAS SEND TO ROLLS ROYCE AND IN ACCORDANCE DATA ERROR 73-90821, DMC-B787-A-R73-00-F0-01A-421-A, WAS PERFORMED.
